# SDR SWAA2015021136534

- Difficulty date: January 15, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER INBD SIDE SUPPORT FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
